Tuesday, March 01, 2005

Temple my ASS!

(or "Why I hate my body today")

Warning: TMI follows (probably)

My body is being nasty to me. Last cycle was 43 days - normally my cycles are around 32 days with a 12 day luteal phase. Today I am CD20. Last night I went to do an OPK and as well as a cup full of wee I got a big glob of something that I thought must have been the mucus plug - with some blood. I thought "yay, it is eggie trying to get out - mid cycle spotting". The opk had a very faint second line, but only after 5 mins. Anyway, then I had some spotting - quite a bit. When I went to bed, of course, I went to the loo and had a lot more spotting. Today I am not positive yet, but there was heaps of blood when I wiped. I think AF is here. What the?
Now a couple of hours later, it is heavier, and I have just started getting cramping. I know metformin can give you cramping. But I thought it was supposed to regulate my cycle not shorten it and give me like a 1 day luteal phase.

I guess there is nothing I can do but wait it out and see what happens. Grrrrrrr

on and more on toilet stuff (don't you love it). The lovely sideeffect I got on Saturday decided not to visit Sunday at all, but dropped in for a few hours last night and again this morning - you know, just for a visit.

5 Comments:

At 9:42 am, Blogger Burnt Karma said...

The whole time I was doing IVF, we had a mantra:

I am not my ovaries
I am not my ovaries
I am not my ovaries
repeat until unconscious

 
At 3:30 pm, Blogger Sara said...

Eeeeeeeeee . . . damn. I hate bleeding when you are not expecting bleeding. I am crossing my fingers for you that it is just some weird side effect that will go away, like today, and then all will be better tomorrow.

:-)

 
At 3:45 pm, Blogger Lesley said...

Ohh, what the!
I am sorry, I hope your cycle does settle. a 20 day cycle is not long enough to ovulate and implant unless you are ovualing really soon after af finishes...
Hugs for you and I do hope you feel better and get this sorted out soon..

 
At 12:03 am, Blogger VHMPrincess said...

For the metformin - don't have too many carbs...that really does a number on me, I have to make sure I get protein at every meal - all carbs send me right to the "loo". Also - taking a tablet late also upsets my stomach... Hope you're doing better today.

 
At 4:40 pm, Blogger Bugsy said...

Thanks guys!

BK - have been doing my mantra (although everyone at work think I am a nutcase).

Sara - I wish it would go away - my stomach hurts so bad - worst cramping ever. It is definately still here and settling in for a while I think.

Lesley - I hope it sorts itself out too. 20 days is not long enough at all. Hubby thought I was joking last night - he was all geared up for baby dancing but my news turned him right off.

VHMprincess - Thanks heaps. I will keep a close eye on the carbs and see if that is what does it to me as well. Thanks.

 

Post a Comment

<< Home

 

eXTReMe Tracker